Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Frequent painful erection. Reason?

My husband gets frequent painful erections throughout the day and it is affecting his job due to being very embarassed to be walking around with an erection all day. He has to come home and masturbate on his breaks. This has been going on for the last three months and did not happen before that time. What could be causing this???
Asked On : Sat, 12 May 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view your husband is not getting full satisfaction with you and he is imagining all the time for sex and getting these erection.
So give him as much sex as you can in the bed so that he become fully satisfied and have no power to think of it in the office.
Good luck.
Answered: Sat, 12 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor